# SDR USAAD01010

- Difficulty date: January 16, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 833604
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLL-CLT - FLT 806 - THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN THE LANDING GEAR WAS EXTENDED.  THE CREW EXCERCISED A GO AROUND, THE LANDING GEAR WAS CYCLED AND THE NOSE GEAR GREEN LIGHT ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SWITCH ELECTRONIC UNIT.  (M)
